# SDR SIMA200208802

- Difficulty date: March 23, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION OF AIRCRAFT, FOUND FORWARD DIGITAL IN GALLEY AREA CORRODED.  REMOVED CORROSION BY CUT OUT.  FABRICATED A STRAP, DOUBLERS AND A SHIM IAW EMB145 SRM 145-1142 CHAPTER 53, REV 17, 53-21-10, AND STANDARD SRM PRACTICES.  (M)
